# SDR AWXA200501593

- Difficulty date: November 11, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED GUSSET AT TOP OF THE NLG CRACKED IN RADIUS AT BS 259, WL 188 AND FROM BL 4L TO BL 4R.  MAINTENANCE REMOVED AND REPLACED GUSSET AT THE TOP OF THE NLG IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
